# SDR DALA2018052303529

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1202-1210 LBL 5-RBL 5, AREA UNDER LAV SERVICE (DUMP) FITTING HAS CORROSION ON OUTER SURFACE AND INNER FLANGE CONTACT AREA, MARKED. REMOVED AND REPLACED MOUNT RINGS IAW SRM 51-40-02 AND DWG 417N8301 REV A.
